# SDR AWXA200400445

- Difficulty date: April 11, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bolt
- Part number: 69736972
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK GALVANIC CORROSION WAS FOUND ON THE RT HORIZONTAL STABILIZER FORWARD LOWER ATTACH BOLT BS 1088, WL 258. MAINTENANCE REMOVED AND REPLACED R/H HORIZONTAL STABILIZER FORWARD LOWER ATTACH BOLT IAW T/C I6C55038.
